# SDR DALA1121879870

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN RT SIDE CUSP WEB HAS 1EA CRACKED AT RBL 40 AFT 1 INCH FROM FLOORBEAM BS 239.  REMOVED DAMAGE FROM WEB IAW DC9 SRM 53-10-16-801-663A FIG 2.  HFEC INSP IAW DC9 NDT SPM 06-10-01.  FOUND DAMAGE REMOVED INSTALLED 1EA REPAIR DOUBLER .020 7075T6 CLAD IAW DC9 53-10-16.
